# SDR SWAA020936

- Difficulty date: May 4, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 63,914 hours, 53,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EEPLS INOP IN FWD CABIN.  CONNECTED LOOSE WIRE ON EEPLS PER MM.
